# SDR MASA200601529

- Difficulty date: June 5, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 9,201 hours, 5,559 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 771409D
- Part serial: M1739
- Condition: Faulty
- Location: L/E Slat
- Part time: 3,636 hours, 2,753 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6557 LAS - SLAT FAULT STATUS MESSAGE.  MAINTENANCE REMOVED AND REPLACED LEFT I/B SLAT DISCONNECT SENSOR.
